Homotopy self-equivalences of 4-manifolds with pi(1)-free second homotopy


PAMUK M.

JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, vol.63, no.3, pp.801-814, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.2969/jmsj/06330801
  • Title of Journal : JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN
  • Page Numbers: pp.801-814

Abstract

We calculate the group of homotopy classes of homotopy self-equivalences of 4-manifolds with pi(1)-free second homotopy.